Affine collineations in Robertson-Walker space-time

R. Maartens*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


In a recent paper [M. L. Bedran and B. Lesche, J. Math. Phys. 27, 2360 (1986)], an attempt was made to find an affine collineation in Robertson-Walker space-time. However, only a homothetic affine collineation was found, in the case of a linear scale factor, R(t)∼t. It is pointed out that another homothetic affine collineation exists when R(t)∼tb, and a proper (nonhomothetic) affine collineation in the Einstein static space-times has been found.

Original languageEnglish
Pages (from-to)2051-2052
Number of pages2
JournalJournal of Mathematical Physics
Issue number9
Publication statusPublished - 1 Jan 1987


Dive into the research topics of 'Affine collineations in Robertson-Walker space-time'. Together they form a unique fingerprint.

Cite this